Korean J. Math.  Vol 23, No 4 (2015)  pp.733-740
DOI: https://doi.org/10.11568/kjm.2015.23.4.733

The existence of some metrics on Riemannian warped product manifolds with Fiber Manifold of Class (B)

Yoon-Tae Jung, Song-Hwa Chae, Soo-Young Lee


In this paper, we prove the existence of warping functions on Riemannian warped product manifolds with some prescribed scalar curvatures according to the fiber manifolds of class (B).


warping function, Riemannian warped product manifold, scalar curvature

Subject classification

53C21, 53C50, 58C35, 58J05


This work was supported by Chosun University Research Fund 2015.

Full Text:



P. Aviles and R. McOwen, Conformal deformation to constant negative scalar curvature on noncompact Riemannian manifolds, DiR. Geom. 27 (1998), 225– 239. (Google Scholar)

J. Bland and M. Kalka, Negative scalar curvature metrics on non-compact man- ifolds, Trans. Amer. Math. Soc. 316 (1989), 433–446. (Google Scholar)

R.L. Bishop and B. O’Neill, Manifolds of negative curvature, Trans. Amer. Math. Soc. 145 (1969), 1–49. (Google Scholar)

E-H Choi, Y-H Yang and S-Y Lee, The nonexistence of warping functuins on Riemannian warped product manifolds, J. Chungcheong Math. Soc. 24 (2011) (2), 171–185. (Google Scholar)

F. Dobarro and E. Lami Dozo, Positive scalar curvature and the Dirac operater on complete Riemannian manifolds, Publ. Math.I.H.E.S. 58 (1983), 295–408. (Google Scholar)

M. Gromov and H.B. Lawson, positive scalar curvature and the Dirac operater on complete Riemannian manifolds, Math. I.H.E.S. 58 (1983), 295–408. (Google Scholar)

Y-T Jung, G-Y Lee, A-R Kim and S-Y Lee, The existence of warping functu- ins on Riemannian warped product manifolds with fiber manifold of class (B), Honam Math. J. 36 (2014) (3), 597–603. (Google Scholar)

H. Kitabara, H. Kawakami and J.S. Pak, On a construction of completely simply connected Riemmannian manifolds with negative curvature, Nagoya Math. J. 113 (1980), 7–13. (Google Scholar)

J.L. Kazdan and F.W. Warner, Scalar curvature and conformal deformation of Riemannian structure, J. Diff. Geo 10 (1975), 113–134. (Google Scholar)

J.L. Kazdan and F.W. Warner, Existence and conformal deformation of metrics with prescribed Gaussian and scalar curvature, Ann. of Math. 101 (1975), 317– 331. (Google Scholar)

J.L. Kazdan and F.W. Warner, Curvature functions for compact 2-manifolds, Ann. of Math. 99(1974), 14-74. (Google Scholar)

M.C. Leung, Conformal scalar curvature equations on complete manifolds, Com- mum. Partial Diff. Equation 20 (1995), 367–417. (Google Scholar)

M.C. Leung, Conformal deformation of warped products and scalar curvature functions on open manifolds, Bulletin des Science Math-ematiques. 122 (1998), 369–398. (Google Scholar)

H.B. Lawson and M. Michelsohn, Spin geometry, Princeton University Press, Princeton, (1989). (Google Scholar)

X. Ma and R.C. Mcown, The Laplacian on complete manifolds with warped cylindrical ends, Commum. Partial Diff. Equation 16 (1991),1583–1614. (Google Scholar)

S. Zucker, L2 cohomology of warped products and arithmetric groups, Invent. Math. 70 (1982), 169–218. (Google Scholar)


  • There are currently no refbacks.

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr